# SDR RAIA201811010005

- Difficulty date: November 1, 2018
- Submitted: November 18, 2018
- Operation: Air carrier
- Aircraft: N11121
- Make and model: Emb EMB-145XR
- Aircraft serial: 145683
- Aircraft time: 41,712 hours, 25,501 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FUSELAGE FRAME 64 HAS HOLE IN FLANGE BETWEEN STR 6R-7R. DRILLED AND INSTALLED FASTENER IN RT FUSELAGE FR64 PER ETD2018145-115640.
